Counting horoballs and rational geodesics

Karim Belabas, Sa'ar Hersonsky, Frédéric Paulin

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Let M be a geometrically finite pinched negatively curved Riemannian manifold with at least one cusp. The asymptotics of the number of geodesics in M starting from and returning to a given cusp, and of the number of horoballs at parabolic fixed points in the universal cover of M, are studied in this paper. The case of SL(2, ℤ), and of Bianchi groups, is developed.

Original languageEnglish
Pages (from-to)606-612
Number of pages7
JournalBulletin of the London Mathematical Society
Issue number5
StatePublished - 1 Jan 2001

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Counting horoballs and rational geodesics'. Together they form a unique fingerprint.

Cite this